# SDR HALA2020073100162

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 39,532 hours, 6,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM,   NR 1 ENGINE BLEED NOT CLOSED.  REPLACED THE NR 1 ENGINE PRV IAW AMM 36-11-52-804-A/ 36-11-52-400-804-A.  OPS CHECK AND LEAK CHECK OK.
